# SDR SWAA101653

- Difficulty date: March 18, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 17,123 hours, 10,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LT FWD EEPLS FAILED TIME CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
